| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -07.50/+1.5/090 (sphere/cylinder/axis), in the patients left eye (os), on (b)(6) 2024.The lens was explanted on (b)(6) 2024 due to lens rotation not associated to a low vault.The lens was repositioned on (b)(6) 2024 but the problem was not resolved and the lens was removed.The lens was replaced with a longer lens and the problem was resolved.The cause of the event was the device.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry in microcentrifuge vial, with moisture on product.Visual inspection found no visible damage to the lens.Dimensional verification was performed and the lens was found to be in specification.(b)(4).